# SDR 2022FA0000269

- Difficulty date: May 25, 2022
- Submitted: May 30, 2022
- Operation: General aviation
- Aircraft: N108BZ
- Make and model: Emb EMB110*
- Aircraft serial: 19000070
- Aircraft time: 38,794 hours, 19,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 002353
- Condition: Unserviceable
- Location: Rh Ctr
- Part time: 1,709 hours, 1,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE EMERGENGY DOORS L/H AND R/H EMERGENGY LIGHTING EXIT MARKING SIGNS FOUND INOP DURING 14 DAY INSP. - REPLACED MIDDLE RH EMERGENCY LIGHT POWER UNIT EMERGENCY BATTERY #3 IAW AMM 33-50-01/400. OPERATIONAL CHECK GOOD AT THIS TIME.
